| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Prime (1492); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during an intraocular lens (iol) implant procedure, it was noted that the device plunger positioned the lens incorrectly in the narrow part of the cartridge, which led to entrapment and detachment of the iol haptic as it exited the device.There were no patient contact and involvement with the iol.